On the Asymptotics of Attractors of the Ginzburg–Landau Complex Equation in a Perforated Domain With an Oscillating Boundary: Critical Case

2026

Жабық қол жеткізу Метадеректер (CSL-JSON)
DOI 10.1002/mma.70531
Деректер сенімділігі 70 орташа
Бұл баға қалай есептеледі

Ол жазбаның өзінің тексерілетін белгілерінен құралады: мақаланың DOI-і бар ма, оның деректерін қанша тәуелсіз дереккөз растады, міндетті өрістер толтырылған ба және соңғы растау қаншалықты жаңа. Дереккөздер арасындағы алшақтық пен идентификатордың болмауы бағаны төмендетеді. 80-нен бастап мән жазбаның қосымша тексерусіз жарияланғанын, 60-тан 79-ға дейін — оның сенімділігі төмен күйде жарияланғанын және қолмен тексеру ұсынылатынын білдіреді. Редактор қолмен тексерген жазбаны қайта есептеу 90-нан төмен түсірмейді. Бұл — мақаланың өзіне емес, ол туралы деректерімізге берілген баға.

Аңдатпа

ABSTRACT We analyze the asymptotic behavior of trajectory attractors associated with the Ginzburg–Landau complex equation in a perforated domain. This domain features a rapidly oscillating outer boundary. The analysis centers on the scenario in which the parameters defining the pore sizes, the distance between them, as well as the amplitude and frequency of the boundary oscillation, simultaneously approach zero. The asymptotic behavior of attractors related to an initial boundary value problem for complex Ginzburg–Landau equations in perforated domains, specifically in the critical case (which involves the emergence of additional potential in the homogenized equation), is examined by Bekmaganbetov K. A., Chechkin G. A., Chepyzhov V. V., and Tolemis A. A. This study is presented in their pape titled “Homogenization of Attractors to Ginzburg–Landau Equations in Media with Locally Periodic Obstacles:Critical Case”, Mathematics Series 3 no. 111 (2023): pp. 11–27 (published in the Bulletin of the Karaganda University). By defining the auxiliary function spaces with a weak topology, we derive a limit (homogenized) equation and prove the existence of a trajectory attractor for this equation. Subsequently, we formulate the main theorem regarding the weak convergence of attractors and prove it based on auxiliary lemmas.